The compatibility of multicurrency accounting with functional currency accounting
Orapin Duangploy and
Guy W. Owings
The International Journal of Accounting, 1997, vol. 32, issue 4, 441-462
Date: 1997
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0020-7063(97)90032-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:accoun:v:32:y:1997:i:4:p:441-462
Access Statistics for this article
The International Journal of Accounting is currently edited by A. R. Abdel-Khalik
More articles in The International Journal of Accounting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().